MAUDE Adverse Event Report: COOK INC SPECTRUM ANTIBIOTIC-IMPREGNATED DOUBLE LUMEN CUFFED HYPERALIMENTATION CATHETER; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC SPECTRUM ANTIBIOTIC-IMPREGNATED DOUBLE LUMEN CUFFED HYPERALIMENTATION CATHETER; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number G51199
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The customer reported that there were small pinholes found in the tubing between the hub and the junction.This was noticed immediately after the tube was placed, so they replaced it with a new device.No part of the original device remained in the patient, and there were no injuries or additional procedures.

Brand Name
SPECTRUM ANTIBIOTIC-IMPREGNATED DOUBLE LUMEN CUFFED HYPERALIMENTATION CATHETER
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6880275
Report Number1820334-2017-03146
Device Sequence Number13612244
Product Code FOZ
UDI-Device Identifier00827002511996
UDI-Public(01)00827002511996(17)160924(10)NS6048423
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG51199
Device Catalogue NumberHASDC-7.0-RSC-ABRM
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1